# SDR IPXA2014091984334

- Difficulty date: September 6, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,892 hours, 6,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327488208
- Condition: Corroded
- Location: Frame 71
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS CORROSION AT 7.5 IN AFT OF FRAME 71, BL 0. REPAIRED THE SEAT TRACK IAW SRM 53-10-16, FIG 201, PARA 4.
